Asymptotic estimates of the solutions of a certain class of nonlinear integro-differential equations
Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 1097-1107
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_6_a16,
author = {Yu. A. Ved'},
title = {Asymptotic estimates of the solutions of a certain class of nonlinear integro-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1097--1107},
year = {1971},
volume = {7},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_6_a16/}
}
Yu. A. Ved'. Asymptotic estimates of the solutions of a certain class of nonlinear integro-differential equations. Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 1097-1107. http://geodesic.mathdoc.fr/item/DE_1971_7_6_a16/